Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DJ_Paul

Do new zits (pustules/papules) on Accutane go away faster?

Recommended Posts

Has anybody noticed this? Just wondering, I'm on month 2 right now (44 days) and I got a bump on my cheek today. Other than that, I've gotten only a few on my jawline, and a couple real small ones on my chin. I wouldn't call it an IB, but just wondering b/c the one on my cheek is kinda bothering me.

Note: Month 1 - 40 mg/day

Month 2 - 80 mg/day

Share this post


Link to post
Share on other sites

If you don't pick it, it will go away faster.

If you pick it, it will take longer to heal as Accutane slows down the process.

Share this post


Link to post
Share on other sites

i had two bumps come up on my left cheek just starting my second month and i left them but they actually left two bright marks. Im hoping with time they will fade as i did not actually pick at them and cause extra damage.

I think the most important thing that you can possibly do is keep you hands away and not pick at anything because like we all say it just takes soo much longer to heal.

Currently half way through my second month and im actually finding it rear to have more then two zits come up on my face every 6 - 7 days which i couldnt be happier about.

As for your concern about a IB you'll just have to go with it mate :D, just leave them and they soon will be history.

Share this post


Link to post
Share on other sites

well im on like my THIRD WEEK of roaccutane and from the very start i have found all the spots that lingered have completely grown legs and hanged themselves and the new ones i get now go within 3 days at the most(or at least the normal ones, the rather horrid nodule ones may take longer depending on severity)

i also recommending sleeping on ur back with ur head away from the pillow and possibly leaving ur window open while u sleep because a HELL of alot of clearing up happens in my sleep.

Share this post


Link to post
Share on other sites

In the early part of treatment they tend to heal up much faster. After you've been on it for awhile and your healing has slowed they can linger.

I am on 22nd day of Accutane...i think i am still in early part of treatment...but when healing will be slower!?

After a month or 2-3-4 ?!

I ask because i go on facial treatment...every 2-3 weeks.

I have a lots of whiteheads and blackheads...and my doctor said that i have to clean this.

It is too long if Accutane only doing thing...so we will faster process.

1st facial treatment was good...face is calm down in few days...

Face is better 10x times because of that...

Share this post


Link to post
Share on other sites

I'm sorry, i'm not clear on what you mean by facial treatment. Are you talking about having blackheads and whiteheads extracted? You have to be careful because the skin thins and procedures that are normally fine become too much. This is a bigger issue on a high dose than a low one.

22nd day is still quite early in treatment. Healing slows after you've been on it for months.

Share this post


Link to post
Share on other sites

I have a problem with my english... :(

Yes, i mean it, extracting blackheads and whiteheads.

Maybe i will easier survive initial breakout...i hope so when will be 2 months of Accutane it can be better and with very mild acne, so i wont go every 2-3 weeks on treatments.

I try to find something what will do something for my skin texture, if you understand me...red marks and similar shits...something what will affect colagan...and healing will be faster.

I know for "enzyme peeling"...it is not "strong" treatment and i thing it is not dangerous for my skin while i am on accutane.

What you doing in USA, Canada for red marks on accutane?!

Except time...?!

Share this post


Link to post
Share on other sites

Firstly please do not do anything harsh or abrasive to your skin while on accutane. Your skin is very thin and fragile and you are at substaintially higher risk of scarring.

Be patient and the marks will heal. Vit E oil rubbed in helped my skin, I have read about someone using MSM cream and that could also be of benefit. The red mark is just part of the healing process, so try and help things along from that angle by making sure you eat well and drink lots of water etc. Vit C and E internally may also help.

With regards to the time of healing, as a whole I would say it was slower. I didnt notice a speedier recovery initially, but there was spots and marks that were much more persistant than they would have been before. Had this both rounds on 'tane. Its just part of the process.

Share this post


Link to post
Share on other sites
I have a problem with my english...

Your English is certainly better than my... whatever you speak natively. :)

I agree, you should not be having extractions or peels or anything really until the course is over - hopefully at that point you won't need them anyway. The skin is very delicate when taking Accutane and you are risking damage and scarring. You need to wait six months after the course for anything that relies on skin healing for improvement - dermabrasion, peels, lasers, etc, or for any elective surgeries.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×